# SDR DLM88050174

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 46,023 hours, 36,590 cycles
- Engine: Pwa JT8D219
- Engine time: 40,080 hours, 31,133 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725416
- Condition: Leaking
- Location: Nr 2
- Part time: 40,080 hours, 31,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB JUST AFTER TAKEOFF BOTH AFT LAV SMOKE DETECTORS SOUNDED FOLLOWED BY VISIBLE SMOKE IN THE CABIN.  REPLACED RT ENGINE FOR INTERNAL OIL LEAKAGE.
